BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Modules which are self-injective relative to closed submodules

Participants in the publication
Santa-Clara, Catarina (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Smith, Patrick F. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2000

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
CONTEMPORARY MATHEMATICS

Publication Identifiers
ISSN - 1098-3627
ISBN - 9780821819500

Publisher
American Mathematical Society

Volume
259

Starting page
487
Last page
499

Document Identifiers
DOI - https://doi.org/10.1090/conm/259/04117


Export

APA
Santa-Clara, Catarina, Smith, Patrick F., (2000). Modules which are self-injective relative to closed submodules. CONTEMPORARY MATHEMATICS, 259, 487-499. ISSN 1098-3627. eISSN .

IEEE
Santa-Clara, Catarina, Smith, Patrick F., "Modules which are self-injective relative to closed submodules" in CONTEMPORARY MATHEMATICS, vol. 259, pp. 487-499, 2000. 10.1090/conm/259/04117

BIBTEX
@article{1832, author = {Santa-Clara, Catarina and Smith, Patrick F.}, title = {Modules which are self-injective relative to closed submodules}, journal = {CONTEMPORARY MATHEMATICS}, year = 2000, pages = {487-499}, volume = 259 }